# SDR USAA060264

- Difficulty date: February 15, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 780 - 800, BL 0, WEB FAIRING SUPPORT; CORROSION TASK C5319101.  REMOVED & FAB'D NEW WEB SUPPORT & INSTALLED PER SRM 51-40-02, 51-40-03, 51-21-10, 53-00-71, DEFECT SIZE: 3"L X 1.3"W X .035"D.
